# SDR CA990927016

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31X97514
- Condition: Leaking
- Location: Mlg
- Component: Bfgoodrich, 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION, THE FLIGHT CREW HEARD AIR LEAKING FROM THE NR 4 MAIN WHEEL TIRE. MAIN  MAINTENANCE FOUND A SMALL PIN HOLE IN THE TIRE SIDEWALL. THE TIRE WAS A THOMPSON RECAP.
